MathSciNet Relay Station
MathSciNet bibliographic data
MR1454316 (98b:35164) 35Q53 (35C05)
Parkes, E. J.; Duffy, B. R. Travelling solitary wave solutions to a compound KdV-Burgers equation. Phys. Lett. A 229 (1997), no. 4, 217–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement